Thanks for your query.
I will try my best to provide you with best possible professional recommendations to your questions.
Some women will have vaginal bleeding after taking the first pill (mifepristone
). This is normal. Vaginal bleeding and cramping usually start soon after the second set of pills (misoprostol
) is taken.
Tab mefipristone is taken on day one and on day three misoprostol should be taken.
It is indicated for the medical termination of intrauterine pregnancy
through 49 days pregnancy, if the pregnancy is more days chances of incomplete abortion
If the bleeding has not occurred on day three also i advice you to go to gynecologist to take the misoprostol pill.
Mefipristone should be taken under the supervision and The patient returns to the healthcare provider two days after ingesting mefipristone . Unless abortion has occurred and has been confirmed by clinical examination or ultrasonographic scan, the patient takes two 200-mcg tablets (400 mcg) of misoprostol orally.
During the period immediately following the administration of Misoprostol, the you may need medication for cramps or gastrointestinal symptoms. The patient should be given instructions on what to do if significant discomfort, excessive bleeding occurs.
You should go for a follow-up visit approximately 14 days after the administration of drug.
This visit is very important to confirm by clinical examination or ultrasonographic scan that a complete termination of pregnancy has occurred.
If have an ongoing pregnancy at this visit have a risk of foetal malformation resulting from the treatment. Surgical termination is recommended to manage medical abortion
Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.